• Ibuprofeno Stadapharm 400 mg, 20 cápsulas Blandas
-10%

Ibuprofen Stadapharm 400 mg, 20 soft capsules

SKU728476

Capsules for the symptomatic relief of occasional mild to moderate pain, such as headaches, dental, menstrual, muscular or back pain, as well as feverish conditions.

Contains 20 capsules.

We are pharmacists
Consult us with any questions about the medication.
Regular price €4,26
Sale price €4,26 Regular price €4,73
You are saving: -€0,47
Sold out
Ibuprofeno Stadapharm 400 mg, 20 cápsulas Blandas
Ibuprofen Stadapharm 400 mg, 20 soft capsules
Regular price €4,26
Sale price €4,26 Regular price €4,73
You are saving: -€0,47

What is Ibuprofen Stadapharm 400 mg and what is it used for?

It is a medicine in the form of soft capsules indicated for treating painful conditions such as menstruation, strokes, back pain, headaches and dental conditions, among others. It also has an antipyretic effect, so it can be used to reduce fever.

Who it is intended for

It is indicated for adults and those over 12 years of age.

Instructions for use

For adults over 12 years of age, take 1 capsule every 6-8 hours, depending on the intensity of the symptoms, without exceeding the amount of 1200 mg of ibuprofen / 24 hours.

Not recommended for children under 12 years of age or weighing less than 40 kg.

It should be taken on a full stomach, although it may delay the absorption of the medicine.

In patients with impaired renal, cardiac or hepatic function, a doctor should be consulted for possible dose adjustment.

Contraindications

Do not use in case of recurrent gastrointestinal ulcer, history of gastrointestinal bleeding, severe heart failure, liver and kidney failure.

In case of allergy to ibuprofen or other excipients contained in this medicine, as well as in patients with asthma, rhinitis, angioedema or nasal polyps.

Contraindicated in the third trimester of pregnancy, as it may cause cardio-pulmonary and renal toxicity in the foetus. In addition, in the case of the mother, it may cause bleeding during childbirth to be more abundant and long-lasting, as well as prolonging childbirth, due to inhibition of uterine contractions.

Special care should be taken in patients with hypertension, as it may increase blood pressure.

Special care should be taken if you are taking any of the following medicines, and consult a doctor before administration:

Baclofen, chloramphenicols, loop diuretics, antihypertensives, hydantoin, furosemide, methotrexate, pentoxifylline, hypoglycaemic agents, among others.

Taking zidovudine together may increase the haematological risk of zidovudine.

Herbal extracts such as Ginkgo biloba may also interfere, as they may increase the risk of bleeding from NSAIDs.

Taking tacrolimus together may increase the risk of renal toxicity.

Phenytoin, digoxin and lithium may increase plasma levels and toxicity when taken with ibuprofen.

Avoid alternate use with salicylates such as salicylic acid and its derivatives due to haemorrhagic risk.

Taking together with ion exchange resins (cholestyramine) may cause a decrease in the absorption of the drug.

Side effects

Ibuprofen Stadapharm can cause side effects, as is the case with all medicines. In this case, the following have been observed:

  • Rare: can lead to thrombocytopenia, leukopenia and haemolytic anaemia, asthma, allergic reactions such as bronchospasm, rhinitis, asthma, oedema, dyspnoea, heart failure, visual disturbances, hypertension, among others.

  • More frequently, it may cause headaches, skin rash and itching, as well as gastrointestinal discomfort, dyspepsia and vomiting.

Composition

Each tablet of Stadapharm contains 400 mg of Ibuprofen as the active substance. The other excipients are: allura red (E-129), macrogol 600, potassium hydroxide, sorbitol (E-420) and purified water, among others.

Your pharmacist's opinion

If you have mild to moderate pain caused by a blow, contracture, headache, lumbago or menstrual pain, take one capsule every 6 to 8 hours as needed.

You can also use it to reduce fever when required, without exceeding the maximum daily amount of 1200 mg of ibuprofen per day.

If after 5 days of treatment, the pain does not improve, discontinue treatment and seek medical advice for clinical assessment and appropriate adjustment of treatment. The same procedure should be followed if feverish symptoms last longer than 3 days.

Read the package leaflet included with this medicine carefully. If you have any questions, you can consult our team of expert pharmacists.

What is the price of this medicine?

The prices of non-prescription medicines are set by law. In our online pharmacy you can buy this medicine at a discount of 10%, which is the maximum allowed by law.